MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA NO INS; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA NO INS; PISTON SYRINGE
Model Number 329408
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of syringes 0.5ml 31ga no ins experienced a cannula that was too long.The product defect was noted during use.The following information was provided by the initial reporter: material no: 329408 batch no: 8176855 consumer stated, the needles hurt him when he's taking his injection because they are too long.Stated, he would rather use the 6mm instead of 8mm.Consumer stated, he purchased 3 boxes but only opened one box.He does not want to use anymore of the syringes because of the pain he experiences when taking injection.No injury to report.
 
Additional Manufacturer Narrative
Investigation: no samples (including photos) were returned as of 15 may 2020 therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 8176855.All inspections and challenges were performed per the applicable operations qc specifications.There was one (1) notification [200766920] noted that did not pertain to the complaint.
 
Event or Problem Description
It was reported that an unspecified number of syringes 0.5ml 31ga no ins experienced a cannula that was too long.The product defect was noted during use.The following information was provided by the initial reporter: material no: 329408 batch no: 8176855.Consumer stated, the needles hurt him when he's taking his injection because they are too long.Stated, he would rather use the 6mm instead of 8mm consumer stated, he purchased 3 boxes but only opened one box.He does not want to use anymore of the syringes because of the pain he experiences when taking injection.No injury to report.

Brand Name
SYRINGE 0.5ML 31GA NO INS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10027018
Report Number1920898-2020-00475
Device Sequence Number2714979
Product Code FMF
UDI-Device Identifier00382903294084
UDI-Public00382903294084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Model Number329408
Device Catalogue Number329408
Device Lot Number8176855
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;